# SDR BMAC020005

- Difficulty date: June 14, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N536PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 681
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 137581C
- Condition: Animal Strike
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR CENTER DOOR DAMAGED DUE TO DEER STRIKE ON LANDING JUST AFTER TOUCHDOWN.  REPLACED NOSE LANDING GEAR CENTER DOOR.  COMPLIED WITH ANIMAL STRIKE INSPECTION,  NOSE GEAR CENTER DOOR WAS ONLY DAMAGE NOTED.  COMPLIED WITH NOSE LANDING GEAR SWING.  RT OF GEAR DOOR INSTALLATION AND SWING.
